# SDR UIEA2016060200375

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,211 hours, 21,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1178-1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1197 + 78, BELOW STRINGER 18 HAS LIGHTNING STRIKE DAMAGE ON SKIN.  REMOVED LIGHTNING STRIKE DAMAGE & INSTALLED A FLUSH SKIN REPAIR WITH INTERNAL DOUBLER IAW SRM 53-00-01-2R-6, ALODINE & PRIMED IAW SRM 51-10-2 PAGE 8.
